# SDR DALA2025022701514

- Difficulty date: February 17, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 73,680 hours, 28,352 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 FOUND UNDOCUMENTED DENT ON RH LE OF HORIZONTAL STABILIZER. CORRECTIVE ACTION: REF ERA 624407-14. (6740768)
